| Model Number |
KL 1.8 FIBERTAK, SHOULDER |
| Medical Device Problem Code |
Unraveled Material (1664)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 25th november 2025, it was reported by an arthrex employee via email that for an ar-3636-1, knotless 1.8 fibertak® soft anchor, gen2, with #2 suture, qty.1, the anchor deployed into the glenoid rim, the blue retention suture was shuttled around the labral, this was then threaded into the shuttle suture which is attached to the anchor and shuttled through.The shuttle suture had no stop point and it unthreaded entirely causing the anchor to fail.This was detected during an arthroscopic labral repair - shoulder procedure on (b)(6) 2025.The procedure was completed successfully as another four anchors were used.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 based on the information provided, which may include the returned device (if available), pictures, videos, event descriptions, and any additional field data, arthrex concluded the most likely cause of the reported failure.The most likely cause of the reported failure is a user error, including incorrect surgical technique during the knotless mechanism conversion process.